# SDR ASAA2015120114068

- Difficulty date: December 1, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 10,377 hours, 3,333 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: 141A48002
- Part serial: 12313H6266
- Condition: Failed
- Location: Flight Deck
- Part time: 10,370 hours, 3,329 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R1 COCKPIT WINDOW OVERHEAT ANNUNCIATOR ILLUMINATED, SWITCH SELECTED OFF FOR 10, THEN 20 MINUTES IN CRUISE, SAME OVERHEAT REMAINED ON.  AT TOP OF DESCENT ON WAS AGAIN SELECTED AND OVERHEAT DID NOT ILLUMINATE-NORMAL OPS UNTIL 6000' THEN OVERHEAT ILLUMINATED AGAIN.  ACFT GROUNDED.  WHCU SHOWS SENSOR FAULT LAST LEG.  FLIPPED SWITCH TO ALTERNATE SENSOR.  NO HELP. OVERHEAT LIGHT COMES ON INSTANTLY. REMOVED R1 WINDOW IAW AMM 56-11-11.  STARTED INSTALL OF R1 WINDOW IAW AMM 56-11-11-400-801 STEPS F 1-4, NEW WINDOW HEAT CODE IS H11 MOVED POWER TAP AT TB5012 TO POSITION 3, REF AMM 30-41-21. COMPLETED R1 WINDOW INSTALLATION IAW AMM 56-11-11-400-801.  OPS TEST GOOD.
